# SDR DJFA2007136

- Difficulty date: November 19, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N709TA
- Make and model: Beech 400A
- Aircraft serial: RK180
- Engine: Pwa JT15D5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21104642
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 7,759 hours, 6,401 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSPECTION OF THE HORIZONTAL STABILIZER IB RIB AND BRACKET ASSEMBLIES, THE RT IB RIB WAS FOUND CRACKED. DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN COMMUNIQUE' NR 70.  MAINTENANCE REPLACED THE RIB WITH IMPROVED PART.
